[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Issue 2 (3-2018) ::
JSS 2018, 11(2): 207-217 Back to browse issues page
Upper and Lower Bounds for Mean-square Stochastic Integrals
Hamzeh Agahi *
Abstract:   (4344 Views)

Stochastic processes are very important in statistics and probability, where finding upper and lower bounds of mean-square stochastic integral has led to a basic problem. In this paper we show that for mean-square differentiable stochastic process, the convexity condition in previous well-known results can be replaced by weaker conditions.

Keywords: Stochastic Processes, Mean-Square Stochastic Integrals, Mean-Square Differentiable
Full-Text [PDF 156 kb]   (1006 Downloads)    
Type of Study: Research | Subject: Probability & Stochastic Processes
Received: 2016/03/4 | Accepted: 2017/12/17 | Published: 2018/04/15
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Agahi H. Upper and Lower Bounds for Mean-square Stochastic Integrals. JSS 2018; 11 (2) :207-217
URL: http://jss.irstat.ir/article-1-451-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 11, Issue 2 (3-2018) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4570